# SDR VGQY2010081900114

- Difficulty date: August 19, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N753SA
- Make and model: Boeing 747228F
- Aircraft serial: 21787
- Aircraft time: 119,067 hours, 23,482 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE CARRIED OUT AND FOUND CRACK INDICATION 01 EA HOLE AT 6 O'CLOCK DIRECTION BY LOOKING INBD AT FWD UPPER CORNER OF LOWER LOBE OF AFT CARGO DOOR CUTOUT.  CRACKED AREA TRIMMED OUT AS PER SRM 53-30-03 FIGURE 62 REVISION 117. HFEC INSPECTION CARRIED OUT ON THE TRIMMED OUT AREA AND FOUND NO CRACK EVIDENT. HFEC OPEN HOLES CARRIED OUT ON ALL FASTENER LOCATION WITHIN 6 INCHES RADIUS OF THE CRACKED AND FOUND NO CRACK EVIDENT. FABRICATED REPAIR DOUBLERS AND FILLER AS PER SRM 53-30-03 FIGURE 62 REVISION 117 USING MATERIAL 2024T3-0.080 INCH, 2024T3-0.100 INCH, 2024T3-0.140 INCH AND S/S 15-5PH-0.125 INCH. FABRICATED REPAIR DOUBLERS AND FILLER PROTECTED AND INSTALLED AS PER SRM 51-10-02 AND SRM 53-30-03 FIGURE 62 REVISION 117.
